# SDR DXTA2016041306223

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800010
- Aircraft time: 9,359 hours, 6,276 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAIL DAMAGE.  EVALUATED HAIL DAMAGE IAW SRM 51-00-03.  FOUND AILERONS & ELEVATOR DAMAGE OUT OF LIMITS & SENT OUT FOR REPAIRS.  REMOVED & REINSTALLED REPAIRED AILERONS & ELEVATORS IAW MM 57-60-00 & 55-20-00.  LT & RT AILERON WAS BALANCED IAW SRM CHAPTER 51-60-01 & WAS FOUND TO BE WITHIN BALANCE LIMITS AT THIS TIME.  LT & RT ELEVATOR WAS BALANCED IAW SRM CHAPTER 51-60-02 & WAS FOUND TO BE WITHIN LIMITS AT THIS TIME.
